Announcement

Collapse
No announcement yet.

Starting Suboxone

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #46
    Is it possible I am crashing from the 16mg dose yesterday?

    Comment


    • #47
      I just took another 2mg's. That's 4mg's on the day. I pray that does it. I refuse to become a slave to this garbage!

      Comment


      • #48
        Originally posted by chrisgt46 View Post
        Is it possible I am crashing from the 16mg dose yesterday?
        It's highly unlikely. With the half-life, you still have about 8mg in your system! So no, you're not crashing. So much of this is your mind playing tricks and "looking" for symptoms. If you're more comfortable with starting a low dose today, that's ok. Whatever you do, do not go above 3-4 mg, ok?

        You need to be consistent with your doses. For instance, if you're gonna start at 3mg and split it - take 1.5 morning and 1.5 evening..at least 8-10 hours apart. If you start with 4mg - same theory. Take your doses at the same time every day. This is crucial. Or, you can dose once a day. It's up to you. Never dose more than twice a day, though.

        Keep posting.
        Kat

        Comment


        • #49
          I didn't see your last post because we were posting at the same time...

          Comment


          • #50
            Okay, thanks. The chills and sweats have gone away now.

            Comment


            • #51
              If that starts up again I'll just tough it out until tomorrow morning. Then when I wake up I guess I'll take 2mg's then and again 12 hours later. I feel like a whimp for taking any today.

              Comment


              • #52
                By the way it's not garbage, it just might save my life!

                Comment


                • #53
                  Originally posted by chrisgt46 View Post
                  If that starts up again I'll just tough it out until tomorrow morning. Then when I wake up I guess I'll take 2mg's then and again 12 hours later. I feel like a whimp for taking any today.
                  Sounds good. Remember, the induction process and getting stable can take some time, especially when an idiot doctor makes you take 16mg at first. But things will level out, I promise. Your body will adjust. Have faith.

                  I'm around so post as often as you need to.
                  Kat

                  Comment


                  • #54
                    Thanks Kat!

                    Comment


                    • #55
                      I just did some math and if I divide the number of 80mg pills I took since getting my last script, it works out to be 900mg's a day, so I was taking more than twice what I said I was for the last 8 days.

                      Comment


                      • #56
                        I'm feeling relatively comfortable, just a little anxious. I'm guessing tomorrow will be a little rough as the 16mg induction dose leaves my system.

                        Comment


                        • #57
                          Originally posted by chrisgt46 View Post
                          I'm feeling relatively comfortable, just a little anxious. I'm guessing tomorrow will be a little rough as the 16mg induction dose leaves my system.
                          Actually, tomorrow you'll still have 4mg left in your body (from that first 16mg). The half-life is no joke, lol. Since you realized you were taking even more Oxy before your induction, let's see how you feel in the next 3-4 days. The anxiety is completely normal. Half of it is your body trying to adjust. The other half is your mind "waiting for the other shoe to drop". Don't fret. We won't steer you wrong.

                          If, after 3-4 days, you're having WD symptoms that are more than very mild, we'll have you add another .5 or 1mg. But I really don't think that will be necessary. With Sub, less is more. Sounds weird, but it's true.

                          Kat

                          Comment


                          • #58
                            Thanks for the advice Kat! I have a couple of questions. I'm feeling like I probably won't sleep much tonight, I have a bunch of Librium, can I take some? Next, I cut an 8mg strip into 1mg pieces, , should I treat tomorrow's dose as an induction, by taking 1mg, or even half at a time?

                            Comment


                            • #59
                              Does anyone else have trouble ripping the film's getting them out of the package?? I used scissors on the last one and I cut it. Duh...lol

                              Comment


                              • #60
                                I'm worried that someone will say no to the Librium, lol!

                                Comment

                                Working...
                                X